# SDR AMTA200700319

- Difficulty date: July 1, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 3160 · Central Display
- Part: Computer
- Part number: 4052506955
- Part serial: 0106F600
- Condition: Inoperative
- Location: Flt Manage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FMC INOPERATIVE.  (CDU`S OPS NORMAL).  REMOVED AND REPLACED RT FMC.  OPS CKD GOOD, IAW AMM 34-60-00.  (K)
